Yellow stool after cipro

Patient

Q: I was diagnosed with prostaitis i just got off cipro took it for a month. half way through the cipro i noticed my stool changed colors it went from brown to green to now yellow and is still is yellow and sometimes a darker yellow for 2 weeks after stopping cipro for a total of 3 weeks i still have yellow stool. i am eating yogurt twice a day and taken fiber drinks i drink about 4 bottles of water a day and only one sprite. Is this normal there is no blood or diarrhea. i do still have pains after passing stools like a tightness in the rectum and the lower left side stitch cramps.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: For the past few days if I sit for too long, I have a desk job, I feel mild discomfort in the perineal area. No probl...

Q: What is causing tailbone soreness and minor prostate irritation symptoms during my recovery from ACDF surgery?

Q: Hi, apparently i am suffering from chronical prostatitis at least the last 7 years, i had various treatments, at l...

Q: Hi. My friend is currently dealing with prostatitis. The symptoms include burning down below, frequent urination, pai...

Q: Hello, I have a question. I have had prostititis in the past and occasionally get flare ups every now and again. I s...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews